# SDR DL757100316

- Difficulty date: October 28, 2009
- Submitted: February 18, 2010
- Operation: Air carrier
- Aircraft: N660DL
- Make and model: Boeing 757232
- Aircraft serial: 24422
- Aircraft time: 64,375 hours, 30,101 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 760
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR FRAME UPPER SURFACE HAS CORROSION STA 760 LBL 18 AROUND FASTENER HOLES AT AFT INBD LAV MOUNT.  R & R FLOOR FRAME AT SAA SAT REF NON ROUTINE 141221.
